# SDR MASA200700410

- Difficulty date: July 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 28,050 hours, 20,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0409
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,036 hours, 851 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2914 SBA-PHX, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A GEAR DISAGREE ON TAKEOFF.  AIRCRAFT FERRIED TO PHX WHERE MX REMOVED AND REPLACED THE GEAR SELECTOR VALVE AND ADJUSTED THE UPLOCK OPS CK GOOD.
